Top answers from doctors based on your search:
Disclaimer

should I get a steroid for antibiotic rash

A 43-year-old female asked:
Dr. Thomas Heston
28 years experience Family Medicine
Fungal?: Which antibiotics? Have you tried an antifungal? Lots of people start with a selsen blue or head and shoulders type of shampoo, sometimes that works.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A member asked:
Dr. Philip Miller
46 years experience Family Medicine
Recheck: 3 weeks is simply too long and the rash is questionable- may be due to illness or medication. Have her rechecked.
A 44-year-old male asked:
Dr. Ashwin Patel
41 years experience Urgent Care
Needs more tests.: If the cough did not clear out after taking two different antibiotics then there has to be another reason for that cough or you might have infection ... Read More
A 37-year-old male asked:
Dr. Mary Engrav
30 years experience Emergency Medicine
I : I understand your concerns, and I am sorry you have had to go through such a lengthy illness. Patients without spleens are at risk for worsening infe ... Read More
A 32-year-old male asked:
Dr. Franklyn Gergits
28 years experience ENT and Head and Neck Surgery
Nasal blockage: Greetings. It sounds like you have been using some good medications. I suggest seeing an ENT doctor for a detailed endoscopic exam of your nasal and s ... Read More
1
1 thank
A 54-year-old member asked:
Dr. John Ebner
17 years experience Dermatology
Yes: Continued exposure to antibiotics for infections of the skin from atopic dermatitis can lead to sensitization and eventual allergic reactions to the a ... Read More
2
2 thanks
A 56-year-old member asked:
Dr. Michael Fisher
31 years experience Dermatology
Poison Ivy: Without proper treatment of topical and oral cortisone the rash of poison ivy can last for weeks. See your doctor for a prescription. Antibiotics do n ... Read More
A 34-year-old male asked:
Dr. Susan Arnoult
24 years experience Family Medicine
Yes: Steroids can cause flushing which is what that sounds like.
A 32-year-old female asked:
Dr. William Walsh
16 years experience Addiction Medicine
Medicine is complex: Medicine is complex, and a diagnosis is always an educated guess. Symptoms and the environment they arise in are clues to what is (or is not) wrong, ... Read More
5
5 thanks
A 26-year-old member asked:
Dr. Morris Westfried
45 years experience Dermatology
Will resolve: An antibiotic induced rash if not extensive will resolve in 1 to 2 weeks. If however it is uncomfortable your doctor can treat it with topical or inte ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month